# SDR VNAA0011008

- Difficulty date: November 11, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N433JS
- Make and model: Dorner DO328100
- Aircraft serial: 3047
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT 4008 - DAY - AFTER TAKING THE RUNWAY, RECEIVED STANDBY PITOT HEAT FAIL CAS MESSAGE.  THE AIRCRAFT TAXIED BCK TO THE GATE AND MAINTENANCE RESET THE CIRCUIT BREAKER AND THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT DEPARTED WITHOUT FURTHER INCIDENT.  (M)
